MAUDE Adverse Event Report: COVIDIEN 10FRX36 UNWGTD FEED TBE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN 10FRX36 UNWGTD FEED TBE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884711006
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that they were able to give fluid through the feeding tube via a dale ace connector when the tubing end was placed in a sink but when trying to do this on the patient's tube, they were not able to flush the tubing.The have tried several ace connectors from their stock and all worked fine leading them to believe that there is an issue with the tube.There was no patient injury.
 
Additional Manufacturer Narrative
Please note: section b5 has been updated to include additional information provided by the customer.
 
Event or Problem Description
The customer reported that they were able to give fluid through the feeding tube via a dale ace connector when the tubing end was placed in a sink but when trying to do this on the patient's tube, they were not able to flush the tubing.The have tried several ace connectors from their stock and all worked fine leading them to believe that there is an issue with the tube.There was no patient injury.Additional information provided by the customer stated that the nurses ended up using declogging medication (creon) which worked.The same issue occurred on (b)(6) 2020 and the same process was repeated.It's going okay now as her meds were ordered by mouth, which is how they were giving them prior to tube placement.She had water flushes ordered and that's when the tube would not flush.There had not been any medication put down the tube prior to the issue and the stylet was removed from the tube.
 
Additional Manufacturer Narrative
Please note: section d4 has been updated to display the corrected item code of 8884711006 which has been provided by the customer.As a result, the udi number was also updated to (b)(4).

Brand Name
10FRX36 UNWGTD FEED TBE
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10617352
Report Number9612030-2020-02635
Device Sequence Number372940
Product Code KNT
UDI-Device Identifier10884521009707
UDI-Public10884521009707
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884711006
Device Catalogue Number8884711006
Device Lot Number2011200264
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/29/2020
Supplement Date Received by Manufacturer09/29/2020
09/29/2020
Initial Report FDA Received Date10/01/2020
Supplement Report FDA Received Date10/09/2020
10/14/2020
Patient Sequence Number1